“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 70
School of Mathematics
  Title:   Fuzzy Hv-groups
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Fuzzy Sets and Systems
  Vol.:  101
  Year:  1999
  Pages:   191-195
  Supported by:  IPM
In this paper, we introduce the concept of fuzzy subhypergroup of a hypergroup as well as the fuzzy Hv-group. We prove some results in this respect. We also consider the fundamental relation β* defined on an Hv-group H and for a fuzzy subset μ of H we define the fuzzy subset μβ* of H* and prove a fundamental theorem concerning the group H*.

Download TeX format
back to top
scroll left or right